# SDR DALA1222793360

- Difficulty date: March 27, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 778
- Aircraft time: 8,133 hours, 1,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM 53-00-15 FIG 102,  FR37.25-37.5 Y-450.  REPAIRED SEAT TRACK AS PER SRM 53-00-15 FIG 204.
